# SDR AALA202103229019

- Difficulty date: March 19, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N806AA
- Make and model: Boeing 787-8
- Aircraft serial: 40624
- Aircraft time: 20,725 hours, 2,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 16d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT 16D EMERGENCY LIGHT IS DAMAGED. REMOVED AND REPLACED AT SEAT 16D EMERGENCY LIGHT PER DMC B787-A- 33-51-06-00A-520A-A AND DMC B787-A-33-51-06-00A-720A-A.
